# SDR DHL2002363526

- Difficulty date: September 5, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: C
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ACCEPTANCE FLIGHT/DURING COUPLED APPROACH WITH BOTH AUTOPILOTS ENGAGED IN CMD AND IN LAND MODE AT A PREDETERMINED ALTITUDE GO AROUND WAS SELECTED AND THE PITCH CLIMBOUT DID NOT SEEM TO BE CORRECT TO THE FLIGHT CREW, AS WELL AS THE ALTITUDE ACQUISITION.  THE CHECK WAS DONE AGAIN USING ONLY AUTOPILOT 2 AND AFTER A NORMAL APPROACH GO AROUND WAS SELECTED, THE AIRCRAFT NOSED UP AND THE ENGINES ACCELERATED.  AFTER A SHORT TIME THE COPILOT HAD THE YOKE FULL FORWARD AND THE AIRCRAFT WAS NOT RESPONDING, USE OF THE STABILIZER TRIM SWITCH ON THE YOKES WAS ALSO INOPERATIVE.  THE PILOT THEN TURNED THE STAB TRIM WHEEL MANUALLY AND THE AIRCRAFT NOSED OVER.  IT WAS IF THE AUTOPILOT WOULD NOT DISENGAGE THE GO AROUND MODE.  THIS
